Title: | AN ALGORITHM FOR COMPUTING THE RELIABILITY OF WEIGHTED-K-OUT-OF-N SYSTEMS |
Authors: | WU, JS CHEN, RJ 交大名義發表 資訊工程學系 National Chiao Tung University Department of Computer Science |
Keywords: | WEIGHTED-K-OUT-OF-N SYSTEM;SYSTEM RELIABILITY;ALGORITHM |
Issue Date: | 1-Jun-1994 |
Abstract: | This paper constructs a new k-out-of-n model, viz, a weighted-k-out-of-n system, and proposes an O(n . k) algorithm for computing its reliability. |
URI: | http://dx.doi.org/10.1109/24.295016 http://hdl.handle.net/11536/2460 |
ISSN: | 0018-9529 |
DOI: | 10.1109/24.295016 |
Journal: | IEEE TRANSACTIONS ON RELIABILITY |
Volume: | 43 |
Issue: | 2 |
Begin Page: | 327 |
End Page: | 328 |
Appears in Collections: | Articles |
Files in This Item:
If it is a zip file, please download the file and unzip it, then open index.html in a browser to view the full text content.